Site icon Alpha News Call

Can weight loss medicines be taken without a dietician’s advice? These problems can happen

Can weight loss medicines be taken without a dietician’s advice? These problems can happen

People do many exercises for weight loss. Some people resort to exercise, and some people lose weight through a better diet.

At the same time, some people use medicines for weight loss, but such medicines have a terrible effect on health, especially if you consume them without consulting the dietician.

Let us then know about the problems caused by the use of these medicines.

Abdominal performance is affected by the intake of weight-loss drugs, which can cause stomach problems. These include problems like indigestion, vomiting, flatulence, and stomachache.

Not only this, but the amount of fat blockers present in weight loss medicines also attacks the digestive system, which can also cause problems like diarrhoea.

Apart from this, these medicines also reduce your appetite, due to which you may complain of weakness.

Consumption of weight-loss medicines can also cause a nutritional deficiency in the body, putting you under the scanner of many problems.

Actually, the intake of such medicines does not allow the nutrients in your body to be absorbed properly.

Due to lack of nutrition, you can feel sluggish, and due to this, you can quickly get symptoms like fatigue and weakness yourself.

Kidney health can also have a terrible effect on the continuous consumption of weight-loss medicines.

By taking such medicines, you can become a victim of stones. Apart from this, their intake can also inhibit the flow of bile in the small intestine.

They can also cause infection. Not only this, but the use of such drugs also increases the chances of kidney failure.

Consuming weight loss drugs can also hit your liver. These medications or similar supplements can cause liver inflammation.

Apart from this, by taking such drugs for a long time, your kidneys can also get damaged, which causes the deposition of oxalic acid in your intestines. This can create a very harmful condition for the kidney.

It is important to seek the dietician’s advice for the consumption of weight-loss medicines because the dietician gives such medicines only after knowing all the health information of the person.

Generally, the use of these medicines is advised to those whose body mass index is found above 30. So never forget to take weight-loss medicines by yourself.

 

Exit mobile version